MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102096-67A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 07 june 2022, senseonics was made aware of an incident where user reports having to keep going back into initialization phase due to having two sensors in arm.
 
Additional Manufacturer Narrative
The user has two sensors in the same arm.If a sensor is inserted in the same arm and near an older sensor that was not removed, the transmitter may read information from the old sensor, interfering with system performance.User was advised to consult with the hcp to discuss the possibility of removing the old sensor, or removal of both sensors if unable to determine the location of the old sensor.Per notes of associated pm0 case, complaint: (b)(4), removal of the old sensor was not performed because it was unable to be palpated and no ultrasound guidance was available.Multiple follow ups were made to gather more information from the clinic, but was unresponsive.This incident does not require any further investigation.No resolution was possible due to lack of response from the clinic (ref case: complaint: (b)(4).H6.Investigation findings updated to 4247.H6.Investigation conclusions updated to 4316.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key14923882
Report Number3009862700-2022-00103
Device Sequence Number11270595
Product Code QHJ
UDI-Device Identifier00817491022349
UDI-Public817491022349
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/19/2022
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP08506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale